So I started acutane in January 2014 and ended in June 2014. It sucked but at least I was done. After it was great I didn't have acne up until about the last week. But I'm not sure if they are pimples. I have many of these red dots on my forehead and yesterday I popped one of them and and every single one of them turned super red and they hurt really bad and my skin got super tight and dry. What is happening?
No responses have yet been posted. Add your response to this question.
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Acne - gets worse cyclically based on hormonal fluctuations, lack of sleep etc. Would Accutane help?
Posted 4 Sep 2010 • 2 answers
Accutane:Am using accutane for 34 days and still got pimples on my check? the acne is getting bette?
Posted 25 Nov 2011 • 1 answer
52, occasional pimple- saw derm 1st visit and he prescribed accutane- seems extreme- is there Quota?
Posted 15 Feb 2014 • 1 answer
Accutane - Does Acutane cause non-stop inflammation, bleeding, and scabs on the cheeks? On the meds?
Posted 14 May 2014 • 1 answer
Posted 1 Oct 2014 • 1 answer